MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL18 5MM X 20CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL18 5MM X 20CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number DLF180520
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, during a coil embolization of an inferior pancreaticoduodenal artery aneurysm under flow control, toward the end of the coil embolization, a deltafill18 5mm x 20cm (dlf180520, 30910227) was used and checked for electrical continuity as usual.However, the indicator led on the control box did not illuminate.To avoid the inability to detach, the deltafill18 was replaced to another product of the same type, and the led illuminated without any problem, performed the embolization and completed the procedure.A total of 23 deltafill18 coils were used.There was no negative impact to the patient.It is unknown if a continuous flush was done.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1 ¿ initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30910227 number, and no non-conformances related to the malfunction were identified.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section b5: additional information received indicated that the failure occurred during pre-deployment electrical check, the indicator led on the control box did not illuminate during pre-deployment electrical check.The same dcb and control cable were successfully used with subsequent coils.The coil was not used in the patient.Based on the additional information the event no longer meets us regulatory reporting criteria.Please update your files accordingly.No further reports will be forthcoming.

Brand Name
DELTAFILL18 5MM X 20CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17370247
Report Number3008114965-2023-00517
Device Sequence Number20585289
Product Code KRD
UDI-Device Identifier10886704076926
UDI-Public10886704076926
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberDLF180520
Device Catalogue NumberDLF180520
Device Lot Number30910227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEONISMOVA MICROCATHETER.; UNK DETACHMENT CONTROL BOX.
Patient SexUnknown